Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Benicar

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 09-09-2007, 11:54 PM
Sheila
Guest
 
Posts: n/a
Default Benicar

I do not see any "new" postings. I have been on Benicar almost a year. I have been to see my Dr. many times. Good news, my BP is where it should be (I was borderline before). I have not felt like my self for a long time now. I have not thought it had anything to do with this drug, or any others I take. I tell my Dr. I just feel "off". No sex-drive,body-aches,cranky all the time and tired most of the time. I have been very dizzy but never related it to a drug. I thought I was getting "neverous leg syndrom", but could it be this drug? I was so pleased that it worked right from the start and I did not have to try other drugs, but now I am rethinking it. I have always been in good shape but since I started taking this drug, excersizing is hard! My husband makes me walk, but always feel so bad afterwards. Thanks everyone for "opening my eyes", I think I will try going off this drug slowly and see how I feel.
Reply With Quote
  #2  
Old 10-02-2007, 12:23 PM
judy
Guest
 
Posts: n/a
Default No Subject

Sheila: I stumbled on this board. I have been taking Benicar 40/12.5 for a little over a year and have had some side effects that have come and gone. The one side effect that is intolerable is the fatigue. I too cannot exercise the way I used to. Tried so many different meds, this is the only one that has the least side effects so I have stayed with it. Don't like the way I feel.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 01:36 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.